Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On rings whose left modules are direct sums of finitely generated modules


Author: Kent R. Fuller
Journal: Proc. Amer. Math. Soc. 54 (1976), 39-44
DOI: https://doi.org/10.1090/S0002-9939-1976-0393133-6
MathSciNet review: 0393133
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: The relationship between rings of finite module type and rings whose left modules have decompositions that complement direct summands is examined by proving that the latter are precisely the rings of the title.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0393133-6
Keywords: Finite module type, decomposition that complements direct summands
Article copyright: © Copyright 1976 American Mathematical Society